Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Criteria for metrisability

Authors: P. J. Collins and A. W. Roscoe
Journal: Proc. Amer. Math. Soc. 90 (1984), 631-640
MSC: Primary 54E35; Secondary 54E15
MathSciNet review: 733418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple condition on the local bases of a first countable space is shown to imply metrisability, and some new and some well-known metrisation theorems are deduced. Weakening the condition gives new classes of spaces distinct from the class of metrisable spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 54E15

Retrieve articles in all journals with MSC: 54E35, 54E15

Additional Information

PII: S 0002-9939(1984)0733418-9
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia